Le système d’Euler de Kato
Journal de Théorie des Nombres de Bordeaux, Tome 25 (2013) no. 3, pp. 677-758.

Ce texte est consacré au système d’Euler de Kato, construit à partir des unités modulaires, et à son image par l’application exponentielle duale (loi de réciprocité explicite de Kato). La présentation que nous en donnons est sensiblement différente de la présentation originelle de Kato.

This article is devoted to Kato’s Euler system, which is constructed from modular units, and to its image by the dual exponential map (so-called Kato’s reciprocity law). The presentation in this article is different from Kato’s oringinal one, and the dual exponential map in this article is a modification of Colmez’s construction in his Bourbaki talk.

Reçu le :
Révisé le :
Publié le :
DOI : https://doi.org/10.5802/jtnb.853
@article{JTNB_2013__25_3_677_0,
     author = {Shanwen Wang},
     title = {Le syst\`eme {d{\textquoteright}Euler} de {Kato}},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {677--758},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {25},
     number = {3},
     year = {2013},
     doi = {10.5802/jtnb.853},
     zbl = {06291372},
     mrnumber = {3179681},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.853/}
}
Shanwen Wang. Le système d’Euler de Kato. Journal de Théorie des Nombres de Bordeaux, Tome 25 (2013) no. 3, pp. 677-758. doi : 10.5802/jtnb.853. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.853/

[1] Y. Amice, J. Vélu, Distributions p-adiques associées aux séries de Hecke. (French) Journées Arithmétiques de Bordeaux (Conf., Univ. Bordeaux, Bordeaux, 1974), 119–131. Astérisque, Nos. 24-25, Soc. Math. France, Paris,1975. | MR 447195 | Zbl 0332.14010

[2] F. Andreatta, Generalized ring of norms and generalized (ϕ,Γ)-modules. Ann. Scient. Éc. Norm. Sup. (4) 39 (2006), 599–647. | EuDML 82696 | Numdam | MR 2290139 | Zbl 1123.13007

[3] F. Andreatta, O. Brinon, Surconvergence des représentations p-adiques : le cas relatif. Astérisque 319 (2008), 39–116. | MR 2493216 | Zbl 1168.11018

[4] F. Andreatta, A. Iovita, Comparison Isomorphisms for smooth formal schemes. Journal of Math. Inst. of Jussieu (à paraître). | Zbl pre06124086

[5] F. Cherbonnier, P.Colmez, Théorie d’Iwasawa des représentations p-adiques d’un corps local. J.A.M.S vol. 12 Number 1 (1999), 241–268. | MR 1626273 | Zbl 0933.11056

[6] P. Colmez, La Conjecture de Birch et Swinnerton-Dyer p-adique. Astérisque 294 (2004). | Numdam | MR 2111647 | Zbl 1094.11025

[7] P. Colmez, Théorie d’Iwasawa des représentations de de Rham d’un corps local. Annals of Mathematics, vol 148 (1998), 485–571. | MR 1668555 | Zbl 0928.11045

[8] P. Colmez, Zéros supplémentaires de fonctions L p-adiques de formes modulaires. Algebra and Number Theory, edited by R. Tandon, Hindustan book agency, 2005, 193–210. | MR 2193353 | Zbl 1082.11027

[9] P. Deligne, Formes modularies et représentations l-adiques. Sém. Bourbaki, 1968/69, exp. 343, SLN 179 (1971), 139–172. | EuDML 109756 | Numdam | MR 3077124 | Zbl 0206.49901

[10] G. Faltings, Almost étale extensions. Astérisque 279 (2002), 185–270. | MR 1922831 | Zbl 1027.14011

[11] K. Kato, p-adic Hodge theory and values of zeta functions of modular forms. Astérisque 295 (2004). | MR 2104361 | Zbl 1142.11336

[12] D. Kubert, S. Lang, Units in the modular function fields II. Math. Ann. 218 (1975), 175–189. | MR 437497 | Zbl 0311.14005

[13] S. Lang, Elliptic functions. With an appendix by J. Tate. Addison-Wesley Publishing Co., Inc., Reading, Mass.-London-Amsterdam, 1973, xii+326 pp. | MR 409362 | Zbl 0316.14001

[14] Y. Manin, Periods of cusp forms, and p-adic Hecke series. (Russian) Mat. Sb. (N.S.) 92(134) (1973), 378–401, 503. | MR 345909 | Zbl 0293.14007

[15] B. Mazur, P. Swinnerton-Dyer, Arithmetic of Weil curves. Invent. Math. 25 (1974), 1–61. | MR 354674 | Zbl 0281.14016

[16] B. Mazur, J. Tate, J. Teitelbaum, On p-adic analogues of the conjectures of Birch and Swinnerton-Dyer. Invent. Math. 84 (1986), no. 1, 1–48. | MR 830037 | Zbl 0699.14028

[17] T. Miyake, Modular forms. Translated from the 1976 Japanese original by Yoshitaka Maeda. Reprint of the first 1989 English edition. Springer Monographs in Mathematics, Springer-Verlag, Berlin, 2006, x+335 | MR 1021004 | Zbl 1159.11014

[18] J.Neukirch, A.Schmidt, K.Wingberg, Cohomology of number fields. Grundlehren der Mathematischen Wissenschaften 323, Springer-Verlag, Berlin, 2000. | MR 1737196 | Zbl 0948.11001

[19] B. Perrin-Riou, Fonctions L p-adiques des représentations p-adiques. Astérique 229 (1995). | Zbl 0845.11040

[20] A. Robert, A course in p-adic analysis. Graduate Texts in Math.198, Springer-Verlag, 2000. | MR 1760253 | Zbl 0947.11035

[21] G. Robert, Concernant la relation de distribution satisfaite par la fonction ϕ associée à un réseau complexe. Inventiones Math. 100 (1990), 231–257. | MR 1047134 | Zbl 0729.11029

[22] K. Rubin, Euler systems. Annals of Mathematics Studies 147, Princeton Univeristy Press,2000. | MR 1749177 | Zbl 0977.11001

[23] A.J. Scholl, An introduction to Kato’s Euler systems. In : Galois representations in arithmetic algebraic geometry, ed. A. J. Scholl and R. L. Taylor. Cambridge University Press, 1998, 379–460. | MR 1696501 | Zbl 0952.11015

[24] S. Sen, Lie algebres of Galois group arising from Hodge-Tate modules. Ann. of Math.97 (1973), 160–170. | MR 314853 | Zbl 0258.12009

[25] G. Shimura, Introduction to the arithmetic theory of automorphic functions. Reprint of the 1971 original. Publications of the Mathematical Society of Japan, 11. Kanô Memorial Lectures, 1. Princeton University Press, Princeton, NJ, 1994, xiv+271. | MR 1291394 | Zbl 0872.11023

[26] J. Tate, p-divisible groups. Proc. of a conference on local field, Nuffic summer school at Driebergen, Springer, Berlin, 1967,158–183. | MR 231827 | Zbl 0157.27601

[27] M. Vishik, A non-Archimedean analogue of perturbation theory. (Russian) Dokl. Akad. Nauk SSSR 249 (1979), no. 2, 267–271. | MR 557758 | Zbl 0441.46058

[28] A. Weil , Elliptic functions according to Eisenstein and Kronecker. Reprint of the 1976 original. Classics in Mathematics. Springer-Verlag, Berlin, 1999, viii+93 pp. | MR 1723749 | Zbl 0955.11001